# SDR HYI2006F00006

- Difficulty date: December 2, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 602EN556B
- Condition: Failed
- Location: Lg Sys
- Component: Uplock Hook Asy
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR UNSAFE LIGHT REMAINED ON WITH GEAR HANDLE IN UP POSITION, MAINTENANCE ATTEMPTED TO REMOVE AND REPLACE THE RT UPLOCK MICROSWITCH, 2 SWITCHES FAILED (BAD FROM STOCK) BEFORE INSTALLING A SERVICEABLE UNIT, GEAR SWING CHECKS, OK.  AIRCRAFT RELEASED FOR SERVICE.  (K)
